I have been on wellbutrin for 2 months. It seemed to be working,the first day I had a lot of energy. Now I have been noticing I have been more anxious, and more fatigued after I take it. I am on 150 sr, they tried to change it to xl, and it made me so jittery that I could not sleep or function. I seem to have a hard time finding an a/d that helps my anxiety/depression. Prozac was awesome for 8 years than pooped out. Any suggestions? You guys are so awesome! I am sure my family is getting tired of my moods. Blessings, Sandi
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...